MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) had a white display screen with lines all over it.The device was on an arm and was not accessible to anyone.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) had a white display screen with lines all over it.The device was on an arm and was not accessible to anyone.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) had a white display screen with lines all over it.The device was on an arm and was not accessible to anyone.No patient harm was reported.Investigation summary: the reported device was returned for repair.The unit was evaluated, and the complaint was duplicated.The cause was determined to be a circuit board failure.A complaint history review for the bsm-6000 did not show any trend for this issue.Trending will continue to be monitored for this device, incidents, issues, and causes.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 06/03/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 06/10/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 06/19/2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied but did not provide the requested device information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22302422
Report Number8030229-2025-05033
Device Sequence Number9311526
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown